Utilize este identificador para referenciar este registo: http://hdl.handle.net/10348/6854
Título: Basics on growth orders of polymonogenic functions
Autor: De Almeida, Regina
Kraußhar, RS
Palavras-chave: iterated generalized Cauchy–Riemann equations
polymonogenic functions
asymptotic growth behaviour of generalized analytic functions
growth orders
growth type
Data: 25-Abr-2015
Resumo: In this paper, we introduce generalizations of the classical growth order and the growth type of analytic functions in the context of polymonogenic functions. Polymonogenic functions are null-solutions of higher integer order iterates of a generalized higher dimensional Cauchy–Riemann operator. One of the main goals is to prove generalizations of the famous Lindelöf–Pringsheim theorem linking explicitly these growth orders and growth types with the Taylor series coefficients in the context of this function class.
Revisão por Pares: yes
URI: http://hdl.handle.net/10348/6854
ISSN: De Almeida, R; Kraußhar, R.S.. 2015. Basics on growth orders of polymonogenic functions, Complex Variables and Elliptic Equations 60, 11: 1480 - 1504.
Print: 1747-6933
Online: 1747-6941
metadata.dc.relation.publisherversion: http://dx.doi.org/10.1080/17476933.2015.1031121
Tipo de Documento: Artigo
Aparece nas colecções:DMAT - Artigo publicado em Revista Científica Indexada

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
RS_Basics on growth orders of polymonogenic functions.pdf
  Restricted Access
148,34 kBAdobe PDFVer/Abrir Solicitar cópia


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.